MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP X-ARTICLR PROXIMAL ULNA PL 8H/LT/157MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP X-ARTICLR PROXIMAL ULNA PL 8H/LT/157MM; PLATE, FIXATION, BONE
Model Number 02.107.508
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a revision surgery due to a non-union.The procedure outcome is unknown.No patient consequence.This complaint involves two (2) devices.This is 1 of 2 for report (b)(4).
 
Event or Problem Description
Updated event description: it was reported that on an unknown date, the patient underwent a revision surgery due to a non-union.Revision was successful without issues.Revision successfully completed without any issues.All devices were explanted.The procedure outcome is unknown.No patient consequence.This complaint involves eight (8) devices.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Updated event description.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM/3.5MM VA-LCP X-ARTICLR PROXIMAL ULNA PL 8H/LT/157MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9763373
Report Number2939274-2020-01087
Device Sequence Number13622955
Product Code HRS
UDI-Device Identifier10886982029508
UDI-Public(01)10886982029508
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.107.508
Device Catalogue Number02.107.508
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date03/27/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7MM/3.5MM VALCP XRTCLR PXML ULNA PL 8H/LT/157MM; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;